# SDR CALA2013101792149

- Difficulty date: October 16, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 52,181 hours, 13,127 cycles
- Engine: Pwa PW4056
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIR GROUND STATUS MESSAGE AFTER TAKEOFF.  PLEASE INSPECT S246 & S268 ON RT MLG FOR PROPER MOUNTING ON GEAR.  INSPECTION OF REQUESTED SENSORS COMPLETED, NO DEFECTS NOTED.  IAW PAGE 1812003 FOR REPLACEMENT & TESTING OF S267 SENSOR ON LT GEAR FOR FAILURE.
